# SDR FDEA201001090063

- Difficulty date: January 9, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1180-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WTB FAIRING EDGE SEALENT AREA APPROX FS 1180 TO 1320, BTW S-16R TO S-20R SKIN HAS MULTIPLE GOUGES AND SCRATCH DAMAGE AREAS THAT ARE GREATER THAN 10" IN LENGTH AND IS WITHIN THE "20X" DAMAGE AREA OF FASTENER.  AREA IS OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL II.  AFTER FURTHER EVALUATION, ABOVE NOTED AREA FOUND TO BE WITHJIN LIMITS.
